MAUDE Adverse Event Report: INOGEN INC. INOGEN AT HOME OXYGEN CONCENTRATOR

INOGEN INC. INOGEN AT HOME OXYGEN CONCENTRATOR
Model Number GS-100
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 02/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: date of event is estimated.The unit was returned for evaluation on 25-feb-2026.There is no confirmation for the return reason of service needed.No trouble found.No errors popped up or recorded on the data log.The unit is working well and within specification.
 
Event or Problem Description
It was reported that the patient's stationary unit was not producing oxygen through the night.As a result, the patient's oxygen levels dropped to the 60s and the paramedics had to be called to administer supplemental oxygen.The inogen team attempted to contact the patient for further information three times with no response.

Brand Name
INOGEN AT HOME OXYGEN CONCENTRATOR
Common Device Name
INOGEN AT HOME OXYGEN CONCENTRATOR
Manufacturer (Section D)
INOGEN INC.
600 shiloh rd
plano TX 75074
Manufacturer (Section G)
INOGEN INC.
600 shiloh rd
plano TX 75074
Manufacturer Contact
greg porter
600 shiloh rd
plano 
MDR Report Key24571277
Report Number3004672275-2026-00041
Device Sequence Number18531997
Product Code CAW
UDI-Device Identifier00817131020148
UDI-Public(01)00817131020148
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132489
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberGS-100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Initial Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/15/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Life Threatening;
Patient SexUnknown